# SDR DHL2007783522

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Support Angle
- Part number: 7075T6
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERNAL WEB LT UPPER ANGLE IS CRACKED STA 1323, SHORT WEB ANGLE W/L 259.  REMOVED DAMAGED ANGLE VERITCAL STAB INTERIOR WEB IAW B727 SRM 51-30-2, FIG 7.  VERIFIED MATERIAL TO BE 7075T6 IAW HARDNESS TESTER B727 SRM 51-10-3, FIG 2.  FABRICATED NEW ANGLE MATERIAL 7075T6, .071, BY 7 BY 5 IAW B727 SRM 51-10-2.  TREATED, PRIMED AND INSTALLED NEW ANGLE IAW B727 SRM 51-10-2 AND 51-30-2.
